# SDR FDEA201707071877

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,743 hours, 13,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53781984
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FRAME26, Y37.52 TO Y17.72 HAS CORROSION ON THE PRESSURE DECK.   REMOVED CORROSION ON THRUST BRACKET IAW SRM 51-74-10.   FOUND TO BE OUT OF LIMITS IAW SRM 53-13-15.  NO ALLOWABLE LIMITS.  FABRICATED A NEW THRUST BRACKET IAW SRM 51-40-21, AND DWG A53781984.  INSTALLED A NEW THRUST BRACKET IAW SRM 51-40-21.  MAJOR REPAIR.
